Quasi Cusp Singularities

Fawaz Alharbi

Journal of Singularities
volume 12 (2015), 1-18

Received 3 April 2014. Received in revised form 11 January 2015.

DOI: 10.5427/jsing.2015.12a

Add a reference to this article to your citeulike library.


We obtain a list of all simple classes of singularities of function germs with respect to the quasi cusp equivalence relation. We discuss its connection with the singularities of Lagrangian projections in presence of a cuspidal edge. We also describe the bifurcation diagrams and caustics of simple quasi cusp singularities.


Quasi border singularities, cusp, bifurcation diagram, caustic, Lagrangian projection

Mathematical Subject Classification:

58K05,58K40, 53A15

Author(s) information:

Fawaz Alharbi
mail: fdlohaibi@uqu.edu.sa